Stem cell transplants for blood cancers

A group for people to discuss stem cell transplants for blood cancers such as leukaemia and lymphoma. This can include transplants using a person’s own stem cells or stem cells from someone else (a donor).

Skin gvhd

Jalola
Posted by

Hi all. Am 10 months post transplant.  After months of no skin gvhd ( had it in first 6 months) it's reared its ugly head again. But it's different this time.... a mixture of a blotchy rash and a pin prick rash... like dots. It feels tight, and tingly.... really odd feeling....

What sort of rashes did you get, and anyone have pain, stinging/tingling or tight skin feeling? Thanks

moomy
Posted by

Hi Jalola,

my advice? Phone your specialist nurse, it might be you need to be seen and started on something to help.

hope you get help soon 

hugs xxx

Moomy

Thehighlander
Posted by

Hi , sorry to hear the skin GvHD has come back.

Just checked my note book and my skin GvHD was between days 85 -157........ sounds the same as you are having (but no pain) but it was very itchy.

I was given a few types of steroid creams for my body and my face, along with Hydromol moisturiser and Dermol 200 shower cream to use regularly and this all kept it under control until it disappeared.

Gental ((hugs))

Mike - Thehighlander

It always seems impossible until its done - Nelson Mandela

Alzjunkyard
Posted by

Mine went away (acute) and then came back after 9 months or so (chronic). It was different the second time. Blotchy skin all over and, new to me was terrible sore mouth. It is just now starting to fade, but of course, no guarantees.

~Alissa 

homealone
Posted by

My early GvHD was also like pin points of red, merging to more dense blotches. But it was never itchy. After DLIs it came back in the creases in my elbows, which I'm told is a favorite spot.

The last few months (and I am nearly two years post allo) I have started getting itchy patches without redness (until I scratch it) in my elbows again. It goes with some Diprobase. I also had a more severe rash under my armpit which I was told to treat with hydrocortisone. To me both these look like eczema rather than the GvHD I had earlier. I will raise at next outpatients. 

Tessa